Title: P-adic Euler-Maclaurin expansions
Authors: Verlinden, Pierre # ×
Issue Date: 1996
Publisher: North-Holland, Amsterdam
Series Title: Indagationes Mathematicae vol:7 issue:2 pages:257-270
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science